# SDR YENA201711090925

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 59,095 hours, 21,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 531, SLC-LGB. ON DESCENT FOUL ODOR FROM ALL VENTS THROUGHOUT AIRCRAFT. STILL NOTICEABLE ON GROUND DURING DEPLANING; APU BLEED PLACED ON MEL 36-12-01 CAT C, PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW.
